RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 157, Number 3, Pages 436–449 (Mi tmf6291)  

This article is cited in 2 scientific papers (total in 2 papers)

A sufficient condition for the existence of limit values of solutions of an elliptic equation on the boundary

V. P. Mikhailov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We find a sufficient condition for the existence of a limit value of an elliptic equation solution on the domain boundary.

Keywords: elliptic equation, domain boundary, solution limit

DOI: https://doi.org/10.4213/tmf6291

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 157:3, 1733–1744

Bibliographic databases:

Received: 13.03.2008

Citation: V. P. Mikhailov, “A sufficient condition for the existence of limit values of solutions of an elliptic equation on the boundary”, TMF, 157:3 (2008), 436–449; Theoret. and Math. Phys., 157:3 (2008), 1733–1744

Citation in format AMSBIB
\Bibitem{Mik08}
\by V.~P.~Mikhailov
\paper A~sufficient condition for the~existence of limit values
of solutions of an~elliptic equation on the~boundary
\jour TMF
\yr 2008
\vol 157
\issue 3
\pages 436--449
\mathnet{http://mi.mathnet.ru/tmf6291}
\crossref{https://doi.org/10.4213/tmf6291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499648}
\zmath{https://zbmath.org/?q=an:1155.35322}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...157.1733M}
\elib{http://elibrary.ru/item.asp?id=11755703}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 157
\issue 3
\pages 1733--1744
\crossref{https://doi.org/10.1007/s11232-008-0145-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262485800011}
\elib{http://elibrary.ru/item.asp?id=13567577}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58449098790}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6291
  • https://doi.org/10.4213/tmf6291
  • http://mi.mathnet.ru/eng/tmf/v157/i3/p436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Mikhailov, “On the existence of boundary values of solutions to an elliptic equation in a strip”, Dokl. Math., 80:1 (2009), 492–494  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. V. P. Mikhailov, “Existence of boundary values of polyharmonic functions”, Sb. Math., 201:5 (2010), 735–757  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:370
    Full text:94
    References:61
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019